# SDR 95ZZZM386

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203AV
- Make and model: Boeing 727259
- Aircraft serial: 22474
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 10617921
- Condition: Leaking
- Location: Nr 1 Slat
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

FLT NR XKYC202 - SVMC-KMIA - HYDRAULIC SYSTEM 'A' FAILURE EN ROUTE.  ABNORMAL CHECKLIST USED.  FLUID LEVEL INCREASED UPON NORMAL GEAR EXTENSION.  LANDED AND TAXIED TO GATE UNDER OWN POWER.  UPON MAINTENANCE INSPECTION FOUND NR 1 SLAT ACTUATOR LEAKING AT RETRACT SWIVEL.  REPLACED SLAT ACTUATOR SWIVEL SEALS, BOTH NR 1 AND NR 2 ENGINE DRIVEN HYDRAULIC PUMPS AND FILTERS.  SERVICED AND BLED HYDRAULIC SYSTEMS.  LEAK CHECK OK.  JACKED AIRCRAFT, CYCLED LANDING GEAR SEVERAL TIMES.  AIRCRAFT RETURNED TO SERVICE.
